Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
is something wrong with me?? depo shot
I work in a lingerie an toy store an we get toys 4 like half off I used 1 of my toys today an it brought my period back... iv been on the depo shot since September 18,2012 I didn't rly get have my period for like 2months then when I got it it lasted for like 2 weeks then it went away after a few months I had sex an my period came for rhe end of January its the end of February an I wont stop bleeding wtf is wrong :(
Discussion is closed
Cancel
1 Answers
Page 1 of 1
603463 tn?1220630455
Hi!
If you were my patient, I would advise you that irregular bleeding is very common with use of Depo.  If you continue to take your injections regularly, this will often improve. If you are tired of bleeding and don't want to wait, you may need to switch methods of birth control.  By the way, I always recommend a pregnancy test, whenever there is unusual bleeding.
Good luck!
Dr B
Discussion is closed
Cancel
Comment
A
A